Alert archive / California / Gale Watches in 2013
Gale Watch 27, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Dec 17, 2013, 3:11 PM PST. It took effect at Dec 18, 2013, 9:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 17, 2013, 3:11 PM PST (23:11 UTC)
- In effect from
- Dec 18, 2013, 9:00 PM PST
- Expired
- Dec 18, 2013, 3:46 AM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
406 WHUS76 KEKA 172311 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 311 PM PST TUE DEC 17 2013 ...STRONG NORTHERLY WINDS AND STEEP SHORT PERIOD SEAS EXPECTED LATE WEDNESDAY AFTERNOON THROUGH THURSDAY... .A LOW PRESSURE TROUGH WILL MOVE DOWN FROM THE NORTHWEST ON WEDNESDAY BRINGING STRONG AND GUSTY NORTHERLY WINDS THROUGH THURSDAY. SHORT PERIOD SEAS WILL BUILD RAPIDLY ON WEDNESDAY AND REMAIN ELEVATED THROUGH THU. SEAS ARE EXPECTED TO REACH 20 FEET IN THE OUTER WATERS BEYOND 10NM SOUTH OF CAPE MENDOCINO ON THURSDAY. PZZ470-475-180715- /O.UPG.KEKA.GL.A.0026.131219T0000Z-131220T1200Z/ /O.NEW.KEKA.GL.W.0035.131218T2300Z-131220T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 311 PM PST TUE DEC 17 2013 ...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 3 PM FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 3 PM PST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH WINDS RISING TO 20 TO 30 KT LATE WED AFTERNOON... AND THEN TO 35 TO 45 KT WED NIGHT AND THU. STRONGEST WINDS ARE EXPECTED SOUTH OF CAPE MENDOCINO. * SEAS...BUILDING TO 11 TO 12 FT LATE WED AFTERNOON...AND THEN 14 TO 18 FT WEDNESDAY NIGHT...AND THEN UP TO 15 TO 20 FT ON THU. HIGHEST SEAS ARE EXPECTED SOUTH OF CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-180715- /O.EXT.KEKA.SC.Y.0098.131218T2300Z-131219T0500Z/ /O.NEW.KEKA.GL.A.0027.131219T0500Z-131220T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 311 PM PST TUE DEC 17 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM TO 9 PM WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM TO 9 PM PST WEDNESDAY. * WINDS...NORTH WINDS RISING TO 10 TO 20 KT INCREASING TO 20 TO 30 KT WED NIGHT INTO THU. GUSTS UP TO 40 KT POSSIBLE AROUND CAPE MENDOCINO AND POINT ARENA. * WAVES...BUILDING TO 9 TO 10 FT AT 9 SECONDS LATE WED AFTERNOON... THEN WAVES WILL INCREASE TO 10 TO 14 FT WED NIGHT AND THU. HIGHEST SEAS ARE EXPECTED NEAR CAPE MENDOCINO AND POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-180715- /O.EXT.KEKA.SC.Y.0098.131218T2300Z-131220T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 311 PM PST TUE DEC 17 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM FRIDAY... * WINDS...NORTH WINDS RISING TO 10 TO 20 KT WED AFTERNOON... INCREASING TO 20 TO 30 KT WED NIGHT AND THU. 35 TO 40 MPH GUSTS POSSIBLE NEAR CAPE MENDOCINO. * WAVES...BUILDING TO 9 TO 10 FT AT 9 SECONDS WED AFTERNOON... THEN TO 10 TO 12 FT WED NIGHT AND THU. HIGHEST SEAS ARE EXPECTED NEAR AND SOUTH OF CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
787 WHUS76 KEKA 180501 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 901 PM PST TUE DEC 17 2013 ...STRONG NORTHERLY WINDS AND STEEP SHORT PERIOD SEAS EXPECTED LATE WEDNESDAY AFTERNOON THROUGH FRIDAY... .A LOW PRESSURE TROUGH WILL MOVE DOWN FROM THE NORTHWEST ON WEDNESDAY BRINGING STRONG AND GUSTY NORTHERLY WINDS THROUGH FRIDAY. SHORT PERIOD SEAS WILL BUILD RAPIDLY ON WEDNESDAY AND REMAIN ELEVATED THROUGH FRI. SEAS ARE EXPECTED TO REACH 20 FEET IN THE OUTER WATERS BEYOND 10NM SOUTH OF CAPE MENDOCINO ON THURSDAY. PZZ470-475-181315- /O.CON.KEKA.GL.W.0035.131218T2300Z-131220T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 901 PM PST TUE DEC 17 2013 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 3 PM PST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 3 PM PST FRIDAY. * WINDS...NORTH WINDS RISING TO 20 TO 30 KT LATE WED AFTERNOON... AND THEN TO 35 TO 45 KT WED NIGHT AND THU. STRONGEST WINDS ARE EXPECTED SOUTH OF CAPE MENDOCINO. * SEAS...BUILDING TO 11 TO 12 FT LATE WED AFTERNOON...AND THEN 14 TO 18 FT WEDNESDAY NIGHT...AND THEN UP TO 15 TO 20 FT ON THU. HIGHEST SEAS ARE EXPECTED SOUTH OF CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-181315- /O.CON.KEKA.SC.Y.0098.131218T2300Z-131219T0500Z/ /O.CON.KEKA.GL.A.0027.131219T0500Z-131220T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 901 PM PST TUE DEC 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PST WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PST WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY EVENING. * WINDS...NORTH WINDS RISING TO 10 TO 20 KT INCREASING TO 20 TO 30 KT WED NIGHT INTO THU. GUSTS UP TO 40 KT POSSIBLE AROUND CAPE MENDOCINO AND POINT ARENA. * WAVES...BUILDING TO 9 TO 10 FT AT 9 SECONDS LATE WED AFTERNOON... THEN WAVES WILL INCREASE TO 10 TO 14 FT WED NIGHT AND THU. HIGHEST SEAS ARE EXPECTED NEAR CAPE MENDOCINO AND POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-181315- /O.CON.KEKA.SC.Y.0098.131218T2300Z-131220T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 901 PM PST TUE DEC 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PST FRIDAY. * WINDS...NORTH WINDS RISING TO 10 TO 20 KT WED AFTERNOON... INCREASING TO 20 TO 30 KT WED NIGHT AND THU. 35 TO 40 MPH GUSTS POSSIBLE NEAR CAPE MENDOCINO. * WAVES...BUILDING TO 9 TO 10 FT AT 9 SECONDS WED AFTERNOON... THEN TO 10 TO 12 FT WED NIGHT AND THU. HIGHEST SEAS ARE EXPECTED NEAR AND SOUTH OF CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
090 WHUS76 KEKA 181146 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 346 AM PST WED DEC 18 2013 PZZ455-181745- /O.EXT.KEKA.SC.Y.0098.131218T2300Z-131220T1200Z/ /O.CAN.KEKA.GL.A.0027.131219T0500Z-131220T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 346 AM PST WED DEC 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM THIS AFTERNOON THROUGH LATE THURSDAY NIGHT... ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PST FRIDAY. * WINDS...NORTH WINDS RISING TO 15 TO 25 KT THIS AFTERNOON AND THEN TO 20 TO 30 KT TONIGHT AND THU. GUSTS TO 35 TO 40 KT EXPECTED LATE TONIGHT AND THU. * SEAS...BUILDING TO 9 FT AT 9 SECONDS LATE THIS AFTERNOON...THEN BUILDING TO 16 TO 18 FT AT 11 SECONDS LATE TONIGHT AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-181745- /O.EXT.KEKA.GL.W.0035.131218T2300Z-131220T1200Z/ /O.NEW.KEKA.SR.W.0001.131219T0800Z-131219T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 346 AM PST WED DEC 18 2013 ...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PST FRIDAY... ...STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST THURSDAY. THE GALE WARNING IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PST FRIDAY. * WINDS...NORTH WINDS RISING TO 20 TO 30 KT LATE THIS AFTERNOON...AND THEN TO 35 TO 45 KT TONIGHT AND THU. STORM FORCE GUSTS UP TO 50 KT EXPECTED LATE TONIGHT AND EARLY THU. * SEAS...BUILDING TO 10 FT LATE THIS AFTERNOON...AND THEN TO 20 FT AT 11 SECONDS LATE TONIGHT AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ470-181745- /O.EXT.KEKA.GL.W.0035.131218T2300Z-131220T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 346 AM PST WED DEC 18 2013 ...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PST FRIDAY... THE GALE WARNING IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PST FRIDAY. * WINDS...NORTH WINDS RISING TO 20 TO 30 KT LATE THIS AFTERNOON...AND THEN TO 30 TO 40 KT TONIGHT AND THU. * SEAS...BUILDING TO 11 FT AT 9 SECONDS LATE THIS AFTERNOON...AND THEN TO 17 TO 19 FT AT 10 SECONDS LATE TONIGHT AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-181745- /O.EXT.KEKA.SC.Y.0098.131218T2300Z-131220T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 346 AM PST WED DEC 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM THIS AFTERNOON THROUGH LATE THURSDAY NIGHT... ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PST FRIDAY. * WINDS...NORTH WINDS RISING TO 10 TO 20 KT LATE THIS AFTERNOON... AND THEN TO 20 TO 30 KT TONIGHT AND THU. GUSTS TO 35 TO 40 KT POSSIBLE. * SEAS...BUILDING TO 10 FT AT 9 SECONDS LATE THIS AFTERNOON...THEN TO 14 FT AT 10 SECONDS TONIGHT AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Dec 17, 4:05 AM PST, 11 hours 6 minutes earlier.
Area forecast discussion, Dec 17, 4:05 AM PST, 11 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 405 AM PST TUE DEC 17 2013 .SYNOPSIS...HIGH PRESSURE WILL MAINTAIN DRY WEATHER AND WARM TEMPERATURES ACROSS NORTHWEST CALIFORNIA TODAY. A STORM SYSTEM WILL MOVE ACROSS THE REGION BRINGING A CHANCE OF LIGHT PRECIPITATION WEDNESDAY. COOLER TEMPERATURES WILL MOVE IN BEHIND THE STORM AND GRADUALLY MODERATE INTO THE WEEKEND. && .DISCUSSION...SAT IMAGERY SHOWS LIMITED STRATUS ALONG PORTIONS OF THE COAST AND INLAND VALLEYS WITH MID/HIGH CLOUDS MOVG ACROSS CWA EARLY THIS MORNING. UPPER LEVEL RIDGE OFFSHORE WILL WEAKEN TODAY AS UPPER LOW NEAR 35N/130W SLOWLY DRIFTS N. A COLD FRONT WILL PUSH ACROSS NW CA WED AS A LONG WAVE TROUGH DEEPENS. MODELS CONTINUE TRENDING DRIER WITH THIS FRONT SO CONTINUE TO EXPECT MINIMAL QPF AMOUNTS WITH UP TO 1/4 INCH IN DEL NORTE COUNTY. A COLDER AIRMASS WILL ADVECT INTO THE REGION BEHIND THE FRONT LOWERING SNOW LEVELS TO 1-2KFT...BUT MAJORITY OF PRECIP WILL BE OVER WITH ONLY ISOLD SHOWERS EXPECTED INTO THU MORNING. UPPER RIDGE OFFSHORE NOSES OVER THE PAC NW THU AND TROUGH DIGS INTO THE GULF OF CA. BY THIS WEEKEND...NW CA WILL BE SITUATED BETWEEN THE OFFSHORE RIDGE AND INLAND TROUGH. WITH THIS UPPER LEVEL PATTERN...MINOR IMPULSES TRAVERSING ACROSS THE REGION COULD PRODUCE SOME SHOWERS...SO KEPT SOME MENTIONABLE...BUT BELOW CLIMO...POPS ACROSS NRN CWA THROUGH THE EXTENDED. && .AVIATION...SHALLOW GROUND BASED MIST MAY PRODUCE REDUCED VSBYS AT CEC AND ACV EARLY THIS MORNING. HAZY CONDITIONS MAY ALSO DEVELOP LATER TODAY AS LIGHT SEA BREEZES DEVELOP. STRATUS WAS WELL OFFSHORE THIS MORNING AND DOES NOT POSE MUCH OF A THREAT FOR LOW CIGS TODAY. THE THERMAL TROUGH OVER COASTAL WATERS THIS MORNING WILL SHIFT INLAND THIS AFTERNOON AND TONIGHT. BOUNDARY LAYER SHOULD MOISTEN UP AS NORTHERLY FLOW RETURNS. THIS WILL RESULT IN BETTER CHANCES OF LOW CLOUD GROWTH TONIGHT INTO WED MORNING. && .MARINE...STRONG NORTHERLY WINDS AND STEEP SEAS WILL DEVELOP LATE ON WED. WINDS AND SEAS WILL RAMP UP SUBSTANTIALLY WED NIGHT AND THU AS A LOW PRES TROUGH DROPS DOWN FROM THE NORTH. I HOISTED GALE WATCHES FOR THE OUTER WATERS. MODELS HAVE BEEN TRENDING FASTER AND I WILL START THE WATCH LATE WED AFTERNOON. BY FAR THE STRONGEST PERIOD OF WINDS WILL BE WED NIGHT AND THU. WITH N WINDS OF 40 KT EXPECTED IN PZZ475...SEAS SHOULD HIT 20 FT ON THU. A NEW LONG PERIOD SWELL FROM DISTANT STORMS IN THE CENTRAL AND WRN PAC WILL ARRIVE ON FRI AND BUILD THROUGH SAT. ENP HAS OVERLAPPING WAVE TRAINS. EXPECT MORE SHOALING AND BEACH HAZARDS FROM THIS LONG PERIOD SWELL FRI INTO SAT. && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FROM 4 PM WEDNESDAY TO 4 AM PST FRIDAY PZZ450-455. GALE WATCH FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT PZZ470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 17, 5:34 AM PST, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 534 AM PST TUE DEC 17 2013 CAZ001>004-076-181345- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 534 AM PST TUE DEC 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 3:14 AM PST | Gale Watch | EKA | 12 hr | |
| Dec 17, 3:14 AM PST | Small Craft Advisory | EKA | 42 hr | |
| Dec 17, 3:11 PM PST | Gale Warning | EKA | 71 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.